Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 5, Number 3 (2007), 249-280.
Quantization of the Serre spectral sequence
The present paper is a continuation of our earlier work. It explores how the spectral sequence introduced there interacts with the presence of bubbling. As consequences are obtained some relations between binary Gromov–Witten invariants and relative Ganea–Hopf invariants, a criterion for detecting the monodromy of bubbling as well as algebraic criteria for the detection of periodic orbits.
J. Symplectic Geom., Volume 5, Number 3 (2007), 249-280.
First available in Project Euclid: 6 May 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Barraud, Jean-Francois; Cornea, Octav. Quantization of the Serre spectral sequence. J. Symplectic Geom. 5 (2007), no. 3, 249--280. https://projecteuclid.org/euclid.jsg/1210083199